# SDR USAA040409

- Difficulty date: August 5, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 37,799 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 1 INCH CRACK, MLG CORRUGATED PRESSURE BEAD FLOORING, BS 665 AT LBL 30.  INSTALLED DOUBLER, FILLERS, ANGLED STIFFENER PER TYPICAL REP 53-60-04 FIG 1.  (M)
